# SDR UALA2011082204432

- Difficulty date: August 20, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 52,932 hours, 14,800 cycles
- Engine: Pwa PW2037
- System (JASC): 2350 · Audio Integrating System
- Part: Headset
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PILOT'S HEADSET IS DEFECTIVE. (O1=CAPT,O2=1ST OFF, O3=1ST OBS).  CREW COMMENTS:  ATC REPORTS MICROPHONE ON HEADSET IS SCRATCHY.  REPLACED HEADSET, OUTBOUND CAPT REPORTS MICROPHONE OPS NORMAL DURING PREFLIGHT CHECKS.
